MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Model Number 777728
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the suture from the ureteral stent package was ruptured.
 
Event or Problem Description
It was reported that the suture from the ureteral stent package was ruptured.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual evaluation noted visual requirements state to use unaided eye at 12" to 18" distance under normal room lighting, unless otherwise noted.Functional evaluation noted when evacuating the sample provided it could be seen that the suture was separated.The suture separation looks similar to what is seen when it has been cut with a sharp object due to no stretching or discoloration of the material.When preforming the dhr review it could be seen that the 100% visual inspection was performed by production and executed.If the suture has been separated at the time of tying, in process, it would have been possible due to where the separation occurred.Although an exact root cause could not be determined a potential root cause could be inappropriate package design.A dhr review did not show any problems or conditions that would have contributed to the reported event.The labelling review is not required as labelling would not have prevented the reported event.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17098963
Report Number1018233-2023-04174
Device Sequence Number12678332
Product Code FAD
UDI-Device Identifier10801741014632
UDI-Public(01)10801741014632
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number777728
Device Catalogue Number777728
Device Lot NumberNGGU2871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown